Translator Disclaimer
Winter 2020 Integral equations of the third kind in $L^p$ spaces
Teresa Diogo, Arvet Pedas, Gennadi Vainikko
J. Integral Equations Applications 32(4): 417-427 (Winter 2020). DOI: 10.1216/jie.2020.32.417

Abstract

We analyze the existence and uniqueness of solutions in Lp spaces to a class of integral equations of the third kind with weakly singular kernels.

Citation

Download Citation

Teresa Diogo. Arvet Pedas. Gennadi Vainikko. "Integral equations of the third kind in $L^p$ spaces." J. Integral Equations Applications 32 (4) 417 - 427, Winter 2020. https://doi.org/10.1216/jie.2020.32.417

Information

Received: 2 December 2019; Revised: 31 December 2019; Accepted: 22 January 2020; Published: Winter 2020
First available in Project Euclid: 5 January 2021

Digital Object Identifier: 10.1216/jie.2020.32.417

Subjects:
Primary: 45A05, 45E10

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 4 • Winter 2020
Back to Top